Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side effects of over masturbation and how to reduce night fall ?

side effects of over mastarbation and how to reduce night fall sir i am 24 year old male. i have been mastarbating since past 4 year 4-5 times a day for starting 6 years. than 1-2 times for last 4 years.i am loosing my hairs and my eye sight is also weaken. and all the time i feel laziness and sleepy. is this all because of my excess mastarbation. and wen i stop mastarbating i get nightfall 4 times a week. how can i reduce ma night fall frequency and is their any method by which i can overcome all this sideffects of over mastarbation please help me.
Asked On : Sat, 5 Nov 2011
Answers:  3 Views:  1308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ,
thanks for your query. Masturbation is completely normal. Masturbation does not cause weakness and vision problems. Try and spend your time on hobbies and this will keep your mind away from masturbation. Indulge in sports and exercise regularly.
Have a healthy life!
Answered: Wed, 9 Nov 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Radhika Thyagaraju's  Response
masturbation is common and healthy. As of hairfall and letharhy is can be due to stress vitamin deficiency etc. I would advise you to consult a dermatologist in this regard. Thank u. Hope i have answered your query
Answered: Sun, 6 Nov 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to mhealthcaremagic
masterbation has no side effects
only side effect is worrying about its side effects whatever the features you have described is due to excessive anxiety
get a medical check up and find out if there is any underlying disease
take regular exercise
take part in sports
engage yourself in activities that will help you building your health and future
Answered: Mon, 7 Nov 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor